# SDR 97ZZZX78

- Difficulty date: November 21, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N96LG
- Make and model: Snias AS350B2
- Aircraft serial: 2817
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 704A34310006
- Condition: Defective
- Location: Hyd Sys
- Part time: 933 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HYDRAULIC PUMP LOW PRESSURE OUTPUT.  REPLACED WITH NEW UNIT, CORRECTED PROBLEM.
